# SDR REXA2024102901122

- Difficulty date: March 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J-ANGLE IS CORRODED  INSTALLED J-ANGLE PN: CC670-34095-1 AT FS 280 BETWEEN RBL 11 TO LBL 11 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
